The Logic of Quasi-MV Algebras

Bou, Félix; Paoli, Francesco; Ledda, Antonio; Spinks, Matthew; Giuntini, Roberto (2010). The Logic of Quasi-MV Algebras. Journal of logic and computation, 20(2), pp. 619-643. Oxford University Press 10.1093/logcom/exp080

[img]
Preview
Text
exp080.pdf - Published Version
Available under License Publisher holds Copyright.

Download (297kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Spinks, Matthew

Subjects:

500 Science > 510 Mathematics

ISSN:

0955-792X

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

23 Oct 2018 13:47

Last Modified:

23 Oct 2018 13:47

Publisher DOI:

10.1093/logcom/exp080

BORIS DOI:

10.7892/boris.116036

URI:

https://boris.unibe.ch/id/eprint/116036

Actions (login required)

Edit item Edit item
Provide Feedback